Translator Disclaimer
February 2014 Biharmonic maps into compact Lie groups and integrable systems
Hajime URAKAWA
Hokkaido Math. J. 43(1): 73-103 (February 2014). DOI: 10.14492/hokmj/1392906095

Abstract

In this paper, the formulation of the biharmonic map equation in terms of the Maurer-Cartan form for all smooth maps of a compact Riemannian manifold into a compact Lie group (G,h) with the bi-invariant Riemannian metric h is obtained. Using this, all biharmonic curves into compact Lie groups are determined exactly, and all the biharmonic maps of an open domain of ℝ2 equipped with a Riemannian metric conformal to the standard Euclidean metric into (G,h) are determined.

Citation

Download Citation

Hajime URAKAWA. "Biharmonic maps into compact Lie groups and integrable systems." Hokkaido Math. J. 43 (1) 73 - 103, February 2014. https://doi.org/10.14492/hokmj/1392906095

Information

Published: February 2014
First available in Project Euclid: 20 February 2014

zbMATH: 1291.58007
MathSciNet: MR3178481
Digital Object Identifier: 10.14492/hokmj/1392906095

Subjects:
Primary: 58E20

Rights: Copyright © 2014 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.43 • No. 1 • February 2014
Back to Top